Dynamical Systems for Rational Normal Curves.

José Antonio Vargas

Collectanea Mathematica (2008)

  • Volume: 59, Issue: 3, page 325-346
  • ISSN: 0010-0757

How to cite


Vargas, José Antonio. "Dynamical Systems for Rational Normal Curves.." Collectanea Mathematica 59.3 (2008): 325-346. <http://eudml.org/doc/42144>.

author = {Vargas, José Antonio},
journal = {Collectanea Mathematica},
keywords = {dynamical system; rational normal curve},
language = {eng},
number = {3},
pages = {325-346},
title = {Dynamical Systems for Rational Normal Curves.},
url = {http://eudml.org/doc/42144},
volume = {59},
year = {2008},

AU - Vargas, José Antonio
TI - Dynamical Systems for Rational Normal Curves.
JO - Collectanea Mathematica
PY - 2008
VL - 59
IS - 3
SP - 325
EP - 346
LA - eng
KW - dynamical system; rational normal curve
UR - http://eudml.org/doc/42144
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.